# SDR UALA2011012400389

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 55,973 hours, 20,926 cycles
- Engine: Iae V2527A5
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APPROX 3 INCH X 4 INCH GASH ON THE LWR SIDE OF THE LT HORIZ STAB L/E.  DAMAGE IS APPROX 6 INCHES FROM L/E.  STOP DRILLED THE CRACK ON BOTH ENDS, AND SPEED TAPE AREA TO PROTECT FROM WATER INGRESSION.   R & R DAMAGED HORIZONTAL STAB FIXED L/E OTBD SECTION.
